Homomorphisms preserving types of density

  • Helmut Jürgensen
  • Ian McQuillan


The concept of density in a free monoid can be generalized from the infix relation to arbitrary relations. Many of the properties known for density can be established over these more general notions of densities. In this paper, we investigate homomorphisms which preserve different types of density. We demonstrate a strict hierarchy between families of homomorphisms which preserve density over different types of relations. However, as with the case of endomorphisms, a similar hierarchy for weak-coding homomorphisms collapses. We also present an algorithm to decide whether a homomorphism preserves density over any relation which satisfies some natural conditions.


Download data is not yet available.
How to Cite
Jürgensen, H., & McQuillan, I. (2009). Homomorphisms preserving types of density. Acta Cybernetica, 19(2), 499-516. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3779
Regular articles